Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Toilet Paper Problem

Donald E. Knuth
The American Mathematical Monthly
Vol. 91, No. 8 (Oct., 1984), pp. 465-470
DOI: 10.2307/2322567
Stable URL: http://www.jstor.org/stable/2322567
Page Count: 6
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Toilet Paper Problem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
465
    465
  • Thumbnail: Page 
466
    466
  • Thumbnail: Page 
467
    467
  • Thumbnail: Page 
468
    468
  • Thumbnail: Page 
469
    469
  • Thumbnail: Page 
470
    470